MAUDE Adverse Event Report: ONKOS SURGICAL INC. ELEOS LIMB SALVAGE SYSTEM; ELEOS¿ SEGMENTAL PROXIMAL TIBIA WITH BIOGRIP¿ POROUS TECHNOLOGY

ONKOS SURGICAL INC. ELEOS LIMB SALVAGE SYSTEM; ELEOS¿ SEGMENTAL PROXIMAL TIBIA WITH BIOGRIP¿ POROUS TECHNOLOGY
Catalog Number PT-20000-02M
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 07/30/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The root cause of this complaint was not determined.Based on the review of known device history records, the investigation concluded that the root cause of the alleged infection was not related to the design, manufacture, and/or sterilization of the revised implants.
 
Event or Problem Description
It was reported by an onkos sales representative, that a 74-year-old female patient with eleos distal femur replacement and eleos proximal tibial replacement underwent revision surgery on (b)(6) 2025 due to an alleged infection replacing all components except the stems.This report captures the eleos proximal tibia.This event will be reported as a serious injury due to the revision procedure.

Brand Name
ELEOS LIMB SALVAGE SYSTEM
Common Device Name
ELEOS¿ SEGMENTAL PROXIMAL TIBIA WITH BIOGRIP¿ POROUS TECHNOLOGY
Manufacturer (Section D)
ONKOS SURGICAL INC.
77 e halsey road
parsipany NJ 07054
Manufacturer Contact
yara neurauter
77 east halsey road
parsippany, NJ 07054
MDR Report Key23022080
Report Number3013450937-2025-00201
Device Sequence Number9573714
Product Code KRO
UDI-Device IdentifierB278PT2000002M0
UDI-PublicB278PT2000002M0
Combination Product (Y/N)Y
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K161520
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberPT-20000-02M
Device Lot NumberP240840-015
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/30/2025
Initial Report FDA Received Date09/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/30/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR
Patient SexFemale